Embeddings of ultradistributions and periodic hyperfunctions in Colombeau type algebras through sequence spaces

Abstract : In a recent paper, we gave a topological description of Colombeau type algebras introducing algebras of sequences with exponential weights. Embeddings of Schwartz spaces into the Colombeau algebra G are well known, but for ultradistribution and periodic hyperfunction type spaces we give new constructions. We show that the multiplication of regular enough functions (smooth, ultradifferentiable or quasianalytic), embedded into corresponding algebras, is the ordinary multiplication.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.univ-antilles.fr/hal-00758568
Contributor : Maximilian Hasler <>
Submitted on : Wednesday, November 28, 2012 - 9:26:09 PM
Last modification on : Tuesday, May 21, 2019 - 4:02:02 AM
Long-term archiving on : Saturday, December 17, 2016 - 5:57:28 PM

File

DHPV2-9sep03-singlespaced.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic, Vincent Valmorin. Embeddings of ultradistributions and periodic hyperfunctions in Colombeau type algebras through sequence spaces. Mathematical Proceedings, Cambridge University Press (CUP), 2004, 137 (3), pp.697-708. ⟨10.1017/S0305004104007923⟩. ⟨hal-00758568⟩

Share

Metrics

Record views

256

Files downloads

284